Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 6, 2022, 10:35 PM CDT for Warren County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2022, 10:35 PM CDT (03:35 UTC)
- Expired
- Jun 7, 2022, 1:16 AM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Warren County, KY
The radar
The Nashville radar (KOHX), 89 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 12:30 AM CDT | FLASH FLOOD | 1 Nne Bowling Green, KY | 3 TO 4 FEET OF WATER BEHIND A BUSINESS IN FAIRVIEW PLAZA SHOPPING CENTER. OTHER ROADS IN THE AREA HAD SOME MINOR FLOODING WITH STANDING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 115 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 500 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
595
WGUS53 KLMK 070335
FFWLMK
KYC227-070630-
/O.NEW.KLMK.FF.W.0009.220607T0335Z-220607T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1035 PM CDT Mon Jun 6 2022
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Central Warren County in south central Kentucky...
* Until 130 AM CDT.
* At 1035 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bowling Green, Plum Springs, Mount Victor, Crestmoor, Memphis
Junction, Smiths Grove, Oakland, Bristow, Hardcastle and Girkin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3710 8631 3708 8628 3710 8622 3708 8619
3707 8614 3702 8614 3698 8621 3690 8637
3685 8659 3700 8667
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
EBW1 follow-up statement
391
WGUS73 KLMK 070616
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
116 AM CDT Tue Jun 7 2022
KYC227-070626-
/O.CAN.KLMK.FF.W.0009.000000T0000Z-220607T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren KY-
116 AM CDT Tue Jun 7 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL WARREN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3710 8631 3708 8628 3710 8622 3708 8619
3707 8614 3702 8614 3698 8621 3690 8637
3685 8659 3700 8667
$$
EBWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 8:55 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 6, 8:55 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Louisville KY 955 PM EDT Mon Jun 6 2022 .Mesoscale Update... Issued at 945 PM EDT Mon Jun 6 2022 MCV is making its way across south central Kentucky, and bulk shear is increasing with it and behind it. However, the atmosphere is well and truly worked over, as evidenced by a few modest velocity signatures in the last hour or so failing to produce any sfc reflection. In light of that, will cancel the remainder of the Severe Thunderstorm Watch. Scattered to numerous thunderstorms will continue through much of the overnight period, but all the instability is elevated and the SVR threat is non-zero, but minimal. Issued at 840 PM EDT Mon Jun 6 2022 Convective line has pushed well into the Bluegrass region and now beyond the end of the Watch area, mostly generating sub-severe winds as it did so. Will go ahead and clear much of the WW at this time. However, the cluster of storms just south of BWG appears to be the original MCV, and still is putting out a decent amount of lightning along with what could be near-severe winds. Southern two tiers of counties should do it for the watch over the remaining 1.5 hrs of valid time, though the environment could make even that generous. Issued at 715 PM EDT Mon Jun 6 2022 Leading convective line associated with an MCV is now pushing east of I-65, mainly generating sub-severe wind gusts. It is moving into a more favorable environment as it presses eastward, especially along/south of I-64 where the atmosphere is not so worked over. Can't rule out the isolated damaging wind gust, especially across the southern half of the Bluegrass region. Will work with SPC on a partial watch clearance along/west of I-65. Also keeping an eye on a cluster of storms near Fort Campbell. If that activity can sustain as it pushes NE toward Bowling Green, it will bear watching for flooding concerns. && .Short Term...(This evening through Tuesday) Issued at 320 PM EDT Mon Jun 6 2022 ...Isolated Severe Storms and Heavy Rainfall Continue This Afternoon into Tonight... Secondary MCV and associated mid-level shortwave is located over the Missouri Bootheel, which has been responsible for isolated to scattered strong to severe storms across our region so far today. These storms are working within an environment with modest instability and steep low level lapse rates but weak shear, resulting in rapid pulsing of updrafts and downdrafts. SPC Mesoanalysis depicts roughly 1000-2000 J/kg of SBCAPE with essentially no bulk shear. Hi-res CAMs have been hinting at multiple rounds of training showers and storms this afternoon through tonight. Despite the abnormally dry conditions across portion of KY/IN (according to the US Drought Monitor), training of torrential rainfall could result in some minor flooding issues. For this evening, moderate to heavy showers and storms will continue an eastward push across central KY and southern IN, supported by the mid-level shortwave and a southwest to northeast oriented LLJ. Instability will be diminishing this evening as peak daytime heating is lost, however low level shear is expected to increase as the LLJ core strengthens over the I-65 corridor. Majority of stronger storms will be focused east of I-65 after 00z this evening where effective bulk shear values could exceed 30kts. For this evening, the best chance for strong to severe storms turns towards our southeastern portion of the CWA, where some leftover instability overlaid with increasing bulk shear and veering wind profiles may be enough to support organized convection. Model soundings suggest ample WAA may be enough to develop a low level inversion this evening, which would help keep storms elevated and less likely to be severe. Overall confidence in severe storms for tonight remains limited, though confidence is high on seeing convection continue until 06z or so. After 06z, convection should be diminishing and should have some light to moderate rain linger east of I-65 on the back side of the precip shield as the shortwaves pushes further east. By tomorrow morning, the mid-level shortwave will be departing off to our east. Drier weather is expected for some of Tuesday, though an approaching cold front boundary will bring our next round of precip by Tuesday afternoon and evening. r .Long Term...(Tuesday night through Monday) Issued at 254 PM EDT Mon Jun 6 2022 5H speed max/shortwave trough over the Plains at the start of the period will head east in zonal flow and enter the Ohio Valley Wednesday into Wednesday night. This in conjunction with the approaching surface cold front will promote shower and thunderstorm development as we destabilize in the afternoon with increasing deep layer shear. Can't rule out some strong to severe storms Wednesday afternoon and evening with locally gusty winds and small hail. Thursday and Thursday night look dry with seasonable temperatures as weakening high pressure crosses the region. Rain chances then come right back into the forecast on Friday as a shortwave trough dips southeastward into the Tennessee Valley with good agreement among GEFS plumes and EPS showing precipitation here, especially by late in the day. We also may have to contend with glancing blows by MCSs Friday and Friday night moving from the Plains to the Southeast. Right now it looks like we'll be able to squeeze in a dry weekend as a more expansive area of high pressure than what we see on Thursday settles into the area. && .Aviation...(00Z TAF Issuance) Issued at 715 PM EDT Mon Jun 6 2022 Challenging TAF set with a MCV and its associated convection making its way across the terminals this evening. Will include a short TEMPO in LEX to account for gusts around 30 kt and IFR vis with the leading line of convection, but otherwise expect prevailing SHRA with MVFR vis for a chunk of the evening. Ceilings will build down into MVFR later in the night with most sites going below 2000 feet, and HNB the most likely to drop into IFR overnight. Low ceilings will stick around well into Tue morning, finally lifting to VFR around midday with S-SW winds shifting to a more westerly direction. Confidence in the post-convective details late this evening and overnight is limited, but otherwise confidence is moderate to high, including the impact of the convective line in LEX. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS Short Term...CJP Long Term...13 Aviation...RAS
Hazardous weather outlook, Jun 6, 9:06 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1006 PM EDT Mon Jun 6 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-080215- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1006 PM EDT Mon Jun 6 2022 /906 PM CDT Mon Jun 6 2022/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected overnight. Locally gusty winds and minor flooding of poor drainage areas will be possible with the stronger storms, mainly across south central Kentucky. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional storms will be possible Tuesday afternoon, and again Wednesday afternoon and evening. Some strong storms will be possible with locally gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotters are asked to pass along any reports to the National Weather Service today, and may be needed again Tuesday and Wednesday. GENERAL STORM MOTION OF THE DAY: Storms will move to the east around 30 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CJP/13
In the hours before
Special weather statement, Jun 6, 6:58 PM CDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
758 PM EDT Mon Jun 6 2022
KYZ035>037-040>043-047>049-055>057-066-067-077-078-070045-
Russell KY-Scott KY-Mercer KY-Woodford KY-Jessamine KY-Franklin KY-
Clark KY-Lincoln KY-Madison KY-Garrard KY-Casey KY-Boyle KY-
Bourbon KY-Fayette KY-Nicholas KY-Harrison KY-Adair KY-
758 PM EDT Mon Jun 6 2022
...A line of strong thunderstorms will impact portions of Garrard,
Clark, north central Russell, Jessamine, Nicholas, Casey, Harrison,
northeastern Franklin, east central Adair, Lincoln, southeastern
Mercer, northeastern Woodford, Scott, Bourbon, eastern Boyle,
Madison and Fayette Counties through 845 PM EDT/745 PM CDT/...
At 756 PM EDT/656 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles west of Georgetown
to near Meadowthorpe to near Nicholasville to 8 miles southwest of
Liberty. Movement was northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Lexington, Nicholasville, Highlands, Meadowthorpe, Cardinal Hill,
Northland, Dunbar High School, U K Arboretum and Chevy Chase
around 800 PM EDT.
Georgetown, Thoroughbred Acres and Bryan Station around 805 PM
EDT.
Veterans Park and Fayette Mall around 810 PM EDT.
Cadentown around 815 PM EDT.
Other locations in the path of these storms include Paris, Cynthiana,
Winchester and Carlisle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT/900
PM CDT/ for south central and central Kentucky.
&&
LAT...LON 3812 8408 3793 8397 3783 8400 3782 8412
3781 8408 3765 8413 3757 8409 3748 8445
3733 8450 3735 8456 3712 8489 3715 8515
3780 8472 3806 8465 3834 8477 3854 8448
3858 8420 3849 8417 3844 8397 3832 8383
TIME...MOT...LOC 2356Z 244DEG 44KT 3824 8468 3809 8459 3783 8466 3724
8505
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CJPSpecial weather statement, Jun 6, 7:15 PM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
715 PM CDT Mon Jun 6 2022
KYZ070>072-070045-
Warren KY-Logan KY-Simpson KY-
715 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of central Logan,
central Simpson and southwestern Warren Counties through 745 PM
CDT...
At 714 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Russellville, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Memphis Junction around 730 PM CDT.
Other locations in the path of this storm include Crestmoor and
Bowling Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Kentucky.
&&
LAT...LON 3665 8685 3684 8695 3708 8645 3682 8636
TIME...MOT...LOC 0014Z 245DEG 44KT 3681 8669
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MCKSpecial weather statement, Jun 6, 7:56 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Louisville KY
756 PM CDT Mon Jun 6 2022
KYZ062-071-073-074-070130-
Warren KY-Allen KY-Edmonson KY-Barren KY-
756 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northeastern Allen,
east central Warren, northwestern Barren and southeastern Edmonson
Counties through 830 PM CDT...
At 756 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Scottsville, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Glasgow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Kentucky.
&&
LAT...LON 3680 8621 3701 8629 3712 8597 3686 8587
TIME...MOT...LOC 0056Z 249DEG 30KT 3690 8621
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KDWSpecial weather statement, Jun 6, 8:28 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
828 PM CDT Mon Jun 6 2022
KYZ063-064-074-076-077-070200-
Hart KY-Metcalfe KY-Barren KY-Adair KY-Green KY-
828 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of Green, eastern Hart,
northeastern Barren, northwestern Metcalfe and west central Adair
Counties through 900 PM CDT...
At 828 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Glasgow, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Kentucky.
&&
LAT...LON 3710 8597 3743 8575 3743 8573 3742 8570
3718 8534 3700 8575
TIME...MOT...LOC 0128Z 225DEG 41KT 3709 8581
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KDWSpecial weather statement, Jun 6, 10:04 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
1004 PM CDT Mon Jun 6 2022
KYZ070>073-070330-
Warren KY-Logan KY-Simpson KY-Allen KY-
1004 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of east central Logan,
northern Simpson, west central Allen and southwestern Warren Counties
through 1030 PM CDT...
At 1004 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Memphis Junction, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern
Warren, east central Logan, northern Simpson and west central Allen
Counties, including the following locations... Hillsdale, Rich Pond,
South Union, Woodburn, Matlock, Trammel, Salmons, Boyce, Mount Aerial
and Petros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3677 8669 3688 8670 3694 8636 3673 8635
TIME...MOT...LOC 0304Z 267DEG 26KT 3682 8662
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KDWSpecial weather statement, Jun 6, 10:25 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
1025 PM CDT Mon Jun 6 2022
KYZ070-072-070400-
Logan KY-Simpson KY-
1025 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of southeastern Logan
and Simpson Counties through 1100 PM CDT...
At 1025 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Russellville, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Logan
and Simpson Counties, including the following locations...
Adairville, Salmons, Neosheo, Schochoh, Middleton, Schweizer, Prices
Mill, Schley and Peden Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3669 8693 3688 8662 3667 8648 3665 8669
3665 8689
TIME...MOT...LOC 0325Z 243DEG 29KT 3668 8682
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:15 PM CDT | Special Weather Statement | LMK | Logan, Warren | 30 min |
| Jun 6, 7:56 PM CDT | Special Weather Statement | LMK | Barren | 34 min |
| Jun 6, 8:28 PM CDT | Special Weather Statement | LMK | Green | 32 min |
| Jun 6, 9:48 PM CDT | Areal Flood Advisory | LMK | Allen, Butler, Edmonson, Logan, Simpson, Warren | 5 hr |
| Jun 6, 10:04 PM CDT | Special Weather Statement | LMK | Simpson | 26 min |
| Jun 6, 10:25 PM CDT | Special Weather Statement | LMK | Simpson | 35 min |
| Jun 6, 10:42 PM CDT | Areal Flood Warning | LMK | Logan | 3 hr |
| Jun 6, 11:03 PM CDT | Areal Flood Advisory | LMK | Barren, Metcalfe, Monroe | 4 hr |
| Jun 7, 12:00 AM CDT | Special Weather Statement | LMK | Simpson | 45 min |
| Jun 7, 1:14 AM CDT | Areal Flood Advisory | LMK | Adair, Clinton, Cumberland, Russell | 3 hr |
| Jun 7, 4:48 PM CDT | Special Weather Statement | LMK | Hancock | 42 min |
| Jun 7, 5:35 PM CDT | River Flood Warning | LMK | Warren | 9 hr |
| Jun 7, 6:51 PM CDT | Special Weather Statement | LMK | Cumberland | 24 min |
| Jun 7, 6:55 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland | 20 min |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.